A 24-year-old female asked:
Disclaimer

trying t avoid devlpng tolerance towards temazepam. i take it 2-3 times/week. does the off days in btw help t reset?or is it going to lose effect?

1 doctor answer
Dr. Marc Kundler
Specializes in Psychiatry
Sedative dependence: Hi sue, what you are doing is correct. Take it as infrequently as possible and you are less likely to become tolerant to the effects. It will also be easier to stop altogether when the time comes. Best wishes.
Answered on Nov 11, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Different problem: Rather than becoming dependent - you'd notice that it stopped working. It's intended for very short term use (or very intermittent). You'd find you ne ... Read More
1
1 thank
A 23-year-old female asked:
Dr. James Van norman
33 years experience Psychiatry
Tolerance: Likely your system has adjusted and your tolerance has increased. You might consider a medication like Rozerem (ramelteon) which is indicated in long ... Read More
2
2 thanks
A 54-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Need further eval: It sounds like you need to see your sleep medicine doctor again, because something isn't working for you. Do you have restless legs in addition to sl ... Read More
1
1 thank
A female asked:
Dr.
Dr. answered
Specializes in
Not really: Cymbalta and Fluoxetine taken together (even at different times of the day) can increase the risk of serotonin syndrome and a rare condition called SI ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month